# SDR EE4Y2025040322130

- Difficulty date: April 3, 2025
- Submitted: April 3, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N238BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 45,632 hours, 29,749 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Part number: 3411010509A
- Part serial: 0069001
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION IT WAS FOUND THE ENGINE #1 AIR INLET MODULE P/N: 341-1010-509A, S/N: 0069001 INNER BARREL SKIN WITH SMALL DENTS. THE DENTS WERE EVALUATED AS PER SRM 71-61-01 AD53 AND SOME OF THEM WERE FOUND OUT LIMITS DUE TO THE DISTANCE BETWEEN THEM. DUE TO IT, WAS REPAIRED IAW EMB ETD2025-190-902629 AND COOPESA ENGINEERING ORDER COO-EO-2025-21792 DTD FEB 24 2025
